# SDR GTIA2022032436331

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 26,650 hours, 12,009 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 DOOR ASSIST  BOTTLE LOW REQUIRE SERVICE -SERVICED BOTTLE TO REQUIRED PRESSURE PER AMM 52-10-00.  NO LEAKS NOTED.
